# SDR SWAA2023122926866

- Difficulty date: December 3, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES FROM EDGE FRONT SPAR RT HORIZONTAL STAB 2023-748355<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 01-MAY-24;[03] PERFORMED PERMANENT REPAIR ON SPAR INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES FROM EDGE FRONT SPAR RT HORIZONTAL STAB IAW B737-700 SRM 5T-10-09-2R-5 REPAIR 5 FUGURE 204 SHEET 1 DETAIL A AND IAW B737-700 SRM 5140-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 3 PERFORMED PERMANENT REPAIR ON SPAR INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES FROM EDGE FRONT SPAR RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET 1 DETAIL A AND IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] PERFORMED PERMANENT REPAIR ON SPAR INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES FROM EDGE FRONT SPAR RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET 1 DETAIL A AND IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED RII
